# SDR 29GA94252072112

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 30,654 hours, 39,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4066 EYW/GNV PILOT REPORTED AIRSTAIR IS NOT CLOSING, INOPERATIVE.  REPLACED AIRSTAIR DOOR LOWER FORWARD DOOR CABLE OPERATIONAL CHECK GOOD.
